# SDR A6WA200540213

- Difficulty date: June 5, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 7,600 hours, 6,431 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UNDER FLOOR INTERCOSTAL AT FS 484, RBL 36 IS CRACKED 1 INCH LONG.  REPAIRED INTERCOSTAL IAW REO.  (K)
